Volume 20 (2005)

Title page
Table of contents and abstracts
Pages i-vii; Full Text (PDF) [54 KB]
Fast Givens transformation for quaternion valued matrices applied to Hessenberg reductions
Drahoslava Janovská and Gerhard Opfer
Pages 1-26; Abstract and links, Full Text (PDF) [512 KB]
Stability of numerical methods for ordinary stochastic differential equations along Lyapunov-type and other functions with variable step sizes
Henri Schurz
Pages 27-49; Abstract and links, Full Text (PDF) [357 KB]
On the use of larger bulges in the QR algorithm
Daniel Kressner
Pages 50-63; Abstract and links, Full Text (PDF) [383 KB]
Fractal trigonometric approximation
M. A. Navascues
Pages 64-74; Abstract and links, Full Text (PDF) [205 KB]
Crout versions of ILU factorization with pivoting for sparse symmetric matrices
Na Li and Yousef Saad
Pages 75-85; Abstract and links, Full Text (PDF) [211 KB]
Uniform convergence of monotone iterative methods for semilinear singularly perturbed problems of elliptic and parabolic types
Igor Boglaev
Pages 86-103; Abstract and links, Full Text (PDF) [256 KB]
Quadrature over the sphere
Kendall Atkinson and Alvise Sommariva
Pages 104-118; Abstract and links, Full Text (PDF) [214 KB]
Oblique projection methods for linear systems with multiple right-hand sides
K. Jbilou, H. Sadok, and A. Tinzefte
Pages 119-138; Abstract and links, Full Text (PDF) [276 KB]
A nonnegatively constrained trust region algorithm for the restoration of images with an unknown blur
Johnathan M. Bardsley
Pages 139-153; Abstract and links, Full Text (PDF) [1 MB]
Convergence analysis of the rotated Q1 element on anisotropic rectangular meshes
Shipeng Mao and Shaochun Chen
Pages 154-163; Abstract and links, Full Text (PDF) [208 KB]
A BDDC algorithm for a mixed formulation of flow in porous media
Xuemin Tu
Pages 164-179; Abstract and links, Full Text (PDF) [236 KB]
On the worst-case convergence of MR and CG for symmetric positive definite tridiagonal Toeplitz matrices
Jörg Liesen and Petr Tichý
Pages 180-197; Abstract and links, Full Text (PDF) [340 KB]
Recursive computation of certain integrals of elliptic type
P. G. Novario
Pages 198-211; Abstract and links, Full Text (PDF) [173 KB]
Krylov subspace spectral methods for variable-coefficient initial-boundary value problems
James V. Lambers
Pages 212-234; Abstract and links, Full Text (PDF) [373 KB]
Generalizations of harmonic and refined Rayleigh-Ritz
Michiel E. Hochstenbach
Pages 235-252; Abstract and links, Full Text (PDF) [396 KB]
A linear acceleration row action method for projecting onto subspaces
Glenn Appleby and Dennis C. Smolarski
Pages 253-275; Abstract and links, Full Text (PDF) [537 KB]